# SDR CHIR201405141535

- Difficulty date: May 9, 2014
- Submitted: May 14, 2014
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: P2CHJ
- Make and model: Boeing 234
- Aircraft serial: MJ022
- Aircraft time: 22,012 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Impeller
- Part number: 200102021
- Part serial: LE60020
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REMOVED ENGINE FOR FAILURE TO PASS POWER ASSURANCE. HOT END OF ENGINE WAS REMOVED  AND PLASMA SPRAY WAS NOTED COMING FROM AIR DIFFUSER.   EXCESSIVE DAMAGE WAS OBSERVED THROUGHOUT GP SECTION INCLUDING BURNING OF SECOND STAGE NOZZLE AND LOSS OF MULTIPLE FIRST STAGE TURBINE BLADES.  WHEN LOWER COMPRESSOR CASE WAS REMOVED, TECH OBSERVED THAT THE PLASMA REPAIRED AREA WAS MISSING AND THE COMPRESSOR IMPELLER WAS DAMAGED BEYOND REPAIR.
